# SDR SWAA2014020324764

- Difficulty date: January 31, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 59,188 hours, 47,955 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602312A
- Part serial: PA860
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 LE SLAT UPPER SURFACE DELAMINATED.  R & R NR 5 SLAT IAW MM.
